# SDR DALA2018111006577

- Difficulty date: February 26, 2016
- Submitted: November 10, 2018
- Operation: Air carrier
- Aircraft: N365NW
- Make and model: Airbus A320-212
- Aircraft serial: 964
- Aircraft time: 59,534 hours, 27,354 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON THE AFT FACE OF FRAME 68 AT STR 8L LEVEL AT RADII OF FRAME WEB STIFFENER, PERMANENT REPAIR ON AFT UPPER CORNER RADI ON FRAME 68 AFT FACE ANDAT LEVEL STR 8/LH SIDE IN PASSENGER CABIN AS PER PRI 543328-14 REV. 0, 1, 2 AND 3 AND ER/A 543328-14AD REV ORIGINAL
